# SDR AUS20031290

- Difficulty date: December 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: P3802B
- Condition: Damaged
- Location: Air Conditioning
- Part time: 17,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD AVIONICS BAY WIRING DAMAGED.  EFIS FAN CIRCUIT BREAKER FAILED AND COULD NOT BE RESET.
